Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Sep 8, 2011, 1:52 AM EDT for Northumberland County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2011, 1:52 AM EDT (05:52 UTC)
- Expired
- Sep 8, 2011, 2:15 AM EDT
- In force
- 23 min
- Issued by
- NWS State College, PA
County Northumberland County, PA
The radar
The State College radar (KCCX), 128 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 5.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
379
WWUS81 KCTP 080552
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 AM EDT THU SEP 8 2011
PAZ052-058-080615-
NORTHUMBERLAND PA-SCHUYLKILL PA-
152 AM EDT THU SEP 8 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL NORTHUMBERLAND AND
SOUTHWESTERN SCHUYLKILL COUNTIES...
AT 150 AM EDT...A STRONG THUNDERSTORM WAS NEAR TOWER CITY...MOVING
NORTH AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT VALLEY VIEW...ROUGH AND READY AND SHAMOKIN.
ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 97 AND 109.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.
LAT...LON 4051 7646 4065 7669 4088 7665 4086 7650
4084 7651 4082 7650 4083 7646 4083 7641
4082 7640 4079 7638
$$
FORECASTER: STEINBUGLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Sep 8, 1:50 AM EDT, 2 minutes earlier.
Area forecast discussion, Sep 8, 1:50 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 150 AM EDT THU SEP 8 2011 .SYNOPSIS... BANDS OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS WILL PRODUCE ADDITIONAL FLOODING THIS EVENING AND OVERNIGHT...MAINLY OVER EASTERN SECTIONS OF CENTRAL PENNSYLVANIA. RAIN WILL BE MORE SCATTERED IN NATURE ACROSS WESTERN AREAS. RAINFALL COVERAGE AND INTENSITY SHOULD DIMINISH THURSDAY AS A CUT-OFF LOW DRIFTS WESTWARD. LEAVING US IN A MOIST AND SHOWERY PATTERN THROUGH THE END OF THE WEEK. DRIER AIR SHOULD LEAD TO STEADILY IMPROVING CONDITIONS SATURDAY INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 00Z NAM AND 01Z RUC SHOW A PERSISTENT NORTH/SOUTH RIBBON OF 850 MB THETA-E CONVERGENCE CONTINUING RIGHT UP THE SUSQ MAINSTEM...AND FLUCTUATING EAST/WEST A BIT UNDER THE QUASI STNRY RIGHT ENTRANCE REGION OF A 70-80 KT JET ACROSS THE REGION. COMPACT VORT LOBES WILL CONTINUE TO LIFT NORTH OVER THE SAME AREA...WELL TO THE EAST OF THE SPRIRALING REMNANTS OF WHAT WAS ONCE TROPICAL STORM LEE /CENTERED NEAR KCMH THIS EVENING/. THIS SCENARIO IS ABOUT AS BAD AS IT GETS IN THE FLOOD/FLASH FLOODING DEPT. LOCATIONS ACROSS THE CENTRAL AND LOWE SUSQ VALLEY HAVE ALREADY SEEN STORM TOTAL RAINFALL /OVER THE PAST 3-4 DAYS/ BETWEEN 7 AND 11 INCHES. OPTED TO INCLUDE THE RARE...FLASH FLOOD EMERGENCY WORDING IN OUR FFWS. THE NEARLY STATIONARY...EAST-WEST SFC FRONTAL BOUNDARY DRAPED ACROSS FAR SERN PENN...AND THE 925 MB FRONT THAT EXTENDS FROM NEAR KIPT...ENE TO KAVP WILL LEND ADDITIONAL HELP TO FOCUS THE HEAVIEST RAIN IN THIS REGION. PWAT VALUES IN THIS AREA ARE EXCESSIVELY HIGH AND RIGHT AROUND 2.25 INCHES. RAINFALL RATES WILL BE AVERAGING BETWEEN ONE QUARTER AND ONE HALF INCH PER HOUR OVERNIGHT ALONG...AND JUST TO THE WEST THE SUSQ MAINSTEM OVERNIGHT. LOCALLY MUCH HEAVIER RATES /OVER ONE INCH PER HOUR/ WILL OCCUR IN TRAINING TSRA ACROSS THE LOWER SUSQ VALLEY..AND OCCASIONALLY INTO THE MID SUSQ REGION JUST SOUTH OF THE 925 MB FRONT. THIS WILL ONLY ADD TO THE ALREADY SERIOUS AND EXTENSIVE FLOODING AND FLASH FLOODING ONGOING IN THAT AREA. THE EXTENT OF FLOODING IN SOME AREAS...COMBINED WITH THE ADDITIONAL HEAVY RAIN OVERNIGHT WILL CREATE DANGEROUS/LIFE THREATENING CONDITIONS ACROSS PORTIONS OF OUR EASTERN CWA. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... RAIN BANDS SHOULD WEAKEN/BECOME LESS ORGANIZED /AND LESS OF AN IMPACT/ AFTER ABOUT 15Z ACROSS THE REGION ON THURSDAY. WE WILL HAVE TO DEAL WITH THE WATER IN CREEKS AND RIVERS AS IT ROUTES DOWNSTREAM THURSDAY AND FRIDAY. SHOWERY RAIN WILL CONTINUE INTO FRIDAY AS WELL. WHILE THE MODELS HINT AT EASTERN AREAS NOT SEEING MUCH...THERE STILL COULD BE A SHOWER. EXPECT THE HEAVIEST RAIN TO BE ACROSS WESTERN SECTIONS. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... UPPER LOW FROM THE REMNANTS OF TS LEE WILL SLOWLY DISSIPATE AND LIFT OUT...KEEPING THE CHANCE OF SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK...THOUGH DAY TO DAY CHANCES SHOULD DECREASE. A NORTHERN STREAM SHORTWAVE WILL BRING A FRONT THROUGH THE STATE TUE INTO WED. HIGH PRESSURE BEHIND THIS FRONT MAY BRING A PERIOD OF DRY WEATHER TO THE REGION LATER NEXT WEEK. WHILE TEMPS SHOULD NOT BE FAR FROM NORMAL REMAINS HARD TO SEE A SEVERAL DAY PERIOD OF DRY AND WARM CONDITIONS. BEST CHC FOR DRY WEATHER WILL BE MONDAY. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... INCLEMENT FLYING CONDITIONS WILL PERSIST THROUGH TODAY...WITH MAINLY IFR CONDITIONS. HARD TO SEE THINGS GETTING MUCH BETTER THIS AFT...AS WE WILL BE ON THE COOL SIDE OF THE FRONT WITH LOW CIGS. OTHER PROBLEM WILL BE WIDESPREAD THUNDERSTORMS THIS MORNING ACROSS EASTERN SITES LIKE LNS...MDT...AND AT TIMES IPT. IN ADDITION...STRONG DIRECTIONAL SHEAR POSSIBLE WITHIN A FEW THOUSANT FEET OF THE GROUND...GIVEN INTENSE WARM FRONT JUST TO THE EAST OF THE SUSQUEHANNA VALLEY. FAR WESTERN SITES LIKE JST MAY SCATTER OUT FOR A BRIEF TIME...BUT EXPECT THE PREVAILING CONDITIONS EVEN AT THESE WESTERN SITES TO BE POOR FOR MUCH OF THE DAY. A LITTLE IMPROVEMENT AS ONE HEADS INTO THE WEEKEND...AND EARLY NEXT WEEK...BUT NOT GREAT...AS LOW CIGS WILL BE LIKELY FOR MUCH OF THE PERIOD...ESPECIALLY AT NIGHT AND DURING THE EARLY MORNING HOURS...GIVEN THE LACK OF A DRIER AIRMASS BEING ADVECTED INTO THE AREA ANYTIME SOON. OUTLOOK... FRI...MVFR/IFR. SAT-MON...MVFR BUT POCKETS OF IFR AT TIMES. && .HYDROLOGY... A FLOOD WATCH REMAINS IN EFFECT FOR THE ERN TWO THIRDS OF THE CWA THROUGH THURSDAY. AN ADDITIONAL 1-2 INCHES OF RNFL IS EXPECTED NEAR AND JUST TO THE WEST OF THE SUSQ MAINSTEM...WITH LESSER AMOUNTS ACROSS THE CENTRAL AND WESTERN MTNS. LOCALIZED VERY HEAVY ADDITONAL RAINFALL AMTS IN EXCESS OF 4 INCHES ARE PSBL ACROSS OUR SOUTHEASTERN ZONES. SIGNIFICANT AREAL AND RIVER/STREAM FLOODING WILL CONTINUE ACROSS ROUGHLY THE ERN HALF OF PENN FOR THE NEXT FEW DAYS. REFER TO THE MIDDLE ATLANTIC RIVER FORECAST CENTER'S HOMEPAGE MAP OF CLICKABLE STREAM/RIVER POINTS FOR THE LATEST ON THE EXPECTED WIDESPREAD MODERATE TO MAJOR /AND IN SOME CASES RECORD/ FLOODING. THIS INFO CAN BE FOUND AT: WWW.ERH.NOAA.GOV/ERH/MARFC && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR PAZ006-012-018-019- 026>028-036-037-041-042-045-046-049>053-056>059-063>066. && SYNOPSIS...GRUMM/LAMBERT NEAR TERM...LAMBERT SHORT TERM...GRUMM LONG TERM...GARTNER/MARTIN AVIATION...MARTIN/RXR HYDROLOGY...LAMBERT
Hazardous weather outlook, Sep 8, 1:44 AM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 144 AM EDT THU SEP 8 2011 PAZ006-012-018-019-026>028-036-037-041-042-045-046-049>053-056>059- 063>066-090545- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON- MIFFLIN-JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 144 AM EDT THU SEP 8 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-011-017-024-025-033>035-090545- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD- FULTON- 144 AM EDT THU SEP 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 7, 8:32 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
832 PM EDT WED SEP 7 2011
PAZ058-059-066-080100-
LANCASTER PA-LEBANON PA-SCHUYLKILL PA-
832 PM EDT WED SEP 7 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SCHUYLKILL...
EAST CENTRAL LEBANON AND EASTERN LANCASTER COUNTIES...
AT 825 PM EDT...A NEARLY STATIONARY LINE OF STRONG THUNDERSTORMS WAS
LOCATED FROM POTTSVILLE TO 28 MILES SOUTH OF WILLOW STREET...MOVING
EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS...WHICH COULD
EASILY KNOCK TREES DOWN DUE TO THE VERY WET GROUND. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS.
LAT...LON 3976 7627 4041 7631 4051 7629 4051 7631
4080 7633 4086 7605 4058 7600 4051 7629
4042 7630 4018 7593 4004 7593 3996 7599
3987 7598 3977 7606 3972 7610 3972 7624
FORECASTER:Special weather statement, Sep 8, 12:33 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1233 AM EDT THU SEP 8 2011 PAZ052-057>059-080500- DAUPHIN PA-LEBANON PA-NORTHUMBERLAND PA-SCHUYLKILL PA- 1233 AM EDT THU SEP 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DAUPHIN... NORTHWESTERN LEBANON...SOUTH CENTRAL NORTHUMBERLAND AND WEST CENTRAL SCHUYLKILL COUNTIES... AT 1229 AM EDT...A STRONG THUNDERSTORM WAS NEAR PENN NATIONAL RACEWAY...MOVING NORTH AT 30 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM. THIS STORM WILL AFFECT DEHART DAM...LYKENS AND WILLIAMSTOWN. SLIGHT ROTATION HAS BEEN DETECTED IN THESE STORMS. BE PREPARED TO TAKE ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED. THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 71 AND 86. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 209...ROUTE 422. LAT...LON 4074 7678 4071 7649 4029 7659 4031 7682 FORECASTER: STEINBUGL
Special weather statement, Sep 8, 1:05 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 105 AM EDT THU SEP 8 2011 PAZ052-057>059-080530- DAUPHIN PA-LEBANON PA-NORTHUMBERLAND PA-SCHUYLKILL PA- 105 AM EDT THU SEP 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DAUPHIN... NORTHWESTERN LEBANON...SOUTHERN NORTHUMBERLAND AND WEST CENTRAL SCHUYLKILL COUNTIES... AT 1259 AM EDT...A STRONG THUNDERSTORM WAS NEAR PENN NATIONAL RACEWAY...MOVING NORTH AT 35 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM. THIS STORM WILL AFFECT DEHART DAM...LYKENS AND GRATZ. ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED. THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 77 AND 83. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 209. LAT...LON 4079 7685 4078 7656 4034 7662 4035 7685 FORECASTER: STEINBUGL
Special weather statement, Sep 8, 1:30 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
130 AM EDT THU SEP 8 2011
PAZ057-059-066-080600-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
130 AM EDT THU SEP 8 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LANCASTER...
SOUTHEASTERN DAUPHIN AND SOUTHWESTERN LEBANON COUNTIES...
AT 126 AM EDT...A STRONG THUNDERSTORM WAS NEAR RHEEMS...MOVING NORTH
AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT LAWN...ANNVILLE AND HARPER TAVERN.
SLIGHT ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 254 AND 267...I-78 NEAR
MILE MARKER 0...I-81 BETWEEN MILE MARKERS 80 AND 88.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 22...ROUTE 30...ROUTE 322...ROUTE 422.
LAT...LON 4004 7653 4005 7654 4005 7658 4006 7666
4007 7667 4043 7668 4042 7639 4004 7644
FORECASTER: STEINBUGLSpecial weather statement, Sep 8, 1:33 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 AM EDT THU SEP 8 2011
PAZ057-059-080600-
DAUPHIN PA-LEBANON PA-
133 AM EDT THU SEP 8 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DAUPHIN AND
NORTHWESTERN LEBANON COUNTIES...
AT 130 AM EDT...A STRONG THUNDERSTORM WAS NEAR PENN NATIONAL
RACEWAY...MOVING NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT LYKENS AND WILLIAMSTOWN.
SLIGHT ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO
TAKE ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 78 AND 93.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209.
LAT...LON 4035 7654 4036 7678 4065 7678 4066 7671
4064 7668 4054 7651
FORECASTER: STEINBUGLSpecial weather statement, Sep 8, 1:52 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 AM EDT THU SEP 8 2011
PAZ052-058-080615-
NORTHUMBERLAND PA-SCHUYLKILL PA-
152 AM EDT THU SEP 8 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL NORTHUMBERLAND AND
SOUTHWESTERN SCHUYLKILL COUNTIES...
AT 150 AM EDT...A STRONG THUNDERSTORM WAS NEAR TOWER CITY...MOVING
NORTH AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT VALLEY VIEW...ROUGH AND READY AND SHAMOKIN.
ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 97 AND 109.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.
LAT...LON 4051 7646 4065 7669 4088 7665 4086 7650
4084 7651 4082 7650 4083 7646 4083 7641
4082 7640 4079 7638
FORECASTER: STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 10:09 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 4 more | 6 hr |
| Sep 7, 11:11 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Perry | 6 hr |
| Sep 8, 12:33 AM EDT | Special Weather Statement | CTP | Dauphin | 27 min |
| Sep 8, 12:55 AM EDT | River Flood Warning | CTP | Tioga | 8 hr |
| Sep 8, 12:59 AM EDT | Areal Flood Warning | CTP | Dauphin, Lancaster, Lebanon, York | 8 hr |
| Sep 8, 1:05 AM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Sep 8, 1:30 AM EDT | Special Weather Statement | CTP | Lebanon | 30 min |
| Sep 8, 1:33 AM EDT | Special Weather Statement | CTP | Dauphin | 27 min |
| Sep 8, 1:58 AM EDT | Special Weather Statement | CTP | Lebanon, Schuylkill | 32 min |
| Sep 8, 2:17 AM EDT | Special Weather Statement | CTP | Northumberland | 28 min |
| Sep 8, 3:16 AM EDT | Special Weather Statement | CTP | Perry | 59 min |
| Sep 8, 3:44 AM EDT | Special Weather Statement | CTP | Schuylkill | 46 min |
| Sep 8, 4:01 AM EDT | Areal Flood Warning | CTP | Columbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 4 more | 34 hr |
| Sep 8, 5:01 AM EDT | Areal Flood Warning | CTP | Adams, Cumberland, Perry | 22 hr |
| Sep 8, 5:19 AM EDT | Special Weather Statement | CTP | Lancaster | 26 min |
| Sep 8, 5:57 AM EDT | Special Weather Statement | CTP | Lancaster | 63 min |
| Sep 8, 7:02 AM EDT | Special Weather Statement | CTP | Lancaster | 58 min |
| Sep 8, 7:46 AM EDT | River Flood Warning | CTP | Lycoming | 8 hr |
| Sep 8, 7:53 AM EDT | Special Weather Statement | CTP | Lancaster | 52 min |
| Sep 8, 9:22 AM EDT | Areal Flood Warning | CTP | Dauphin, Lancaster, Lebanon, York | 24 hr |
| Sep 8, 7:59 PM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cumberland, Franklin, Fulton and 5 more | 8 hr |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.